# SDR QXEA0300451

- Difficulty date: April 8, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,720 hours, 4,294 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WITH GEAR HANDLE UP, GEAR MOMENTARILY BEGAN TO EXTEND (AMBER UNSAFE LIGHT ILLUMINATED) AND THEN RETRACTED AGAIN. PROBLEM REPEATED NUMEROUS TIMES. GEAR EXTENDED NORMALLY FOR LANDING BUT, LEFT GEAR DOOR LIGHT IS ON. ADJUSTED RIGHT & LEFT HAND MAIN LANDING GEAR PROX SENSORS AND DOOR SENSORS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
